Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 524
  • Download : 257
We show that the integer-valued knot invariants appearing as the nontrivial coefficients of the HOMFLY polynomial, the Kauffman polynomial and the Q-polynomial are not of finite type.
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Issue Date
2002-06
Language
English
Article Type
Article
Keywords

VASSILIEV

Citation

JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553

ISSN
0218-2165
URI
http://hdl.handle.net/10203/7268
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0